# SDR SIMA20170413001

- Difficulty date: April 13, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 17,098 hours, 12,050 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Motor
- Condition: Failed
- Location: Slat Pdu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLATS FAIL CAUTION MESSAGE WHEN SELECTING SLATS TO 1.   REMOVED AND REPLACED SLAT PDU MOTOR NR 2 IAW AMM 27-81-37. OPS CHECKED GOOD.
